Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 4, Pages 375-421
http://dx.doi.org/10.1155/AAA.2005.375

Generic existence of solutions of nonconvex optimal control problems

Department of Mathematics, Technion – Israel Institute of Technology, Haifa 32000, Israel

Received 8 December 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander J. Zaslavski, “Generic existence of solutions of nonconvex optimal control problems,” Abstract and Applied Analysis, vol. 2005, no. 4, pp. 375-421, 2005. https://doi.org/10.1155/AAA.2005.375.